Karvezide Psoriasis Side Effect Reports
The following Karvezide Psoriasis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Psoriasis, can occur, and what you can do about them.
A side effect could appear soon after you start Karvezide or it might take time to develop.
|Psoriasis, Skin Exfoliation|
This Psoriasis side effect was reported by a physician from SPAIN. A 81-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Karvezide (dosage: 1 Dosage Form = 300/12.5 Mg), which was started on NS. Concurrently used drugs:
Karvezide Psoriasis Causes and Reviews
Psoriasis is a skin disease that causes itchy or sore patches of thick, red skin with silvery scales. You usually get the patches on your elbows, knees, scalp, back, face, palms and feet, but they can show up on other parts of your body. Some people who have Psoriasis also get a form of arthritis called psoriatic arthritis.
A problem with your immune system causes Psoriasis. In a process called cell turnover, skin cells that grow deep in your skin rise to the surface. Normally, this takes a month. In Psoriasis, it happens in just days because your cells rise too fast.
Psoriasis can be hard to diagnose because it can look like other skin diseases. Your doctor might need to look at a small skin sample under a microscope.
Psoriasis can last a long time, even a lifetime. Symptoms come and go. Things that make them worse include
- Dry skin
- Certain medicines
Psoriasis usually occurs in adults. It sometimes runs in families. Treatments include creams, medicines, and light therapy.
NIH: National Institute of Arthritis and Musculoskeletal and Skin Diseases
Karvezide Psoriasis Reviews
|Wed, 24 Nov 2010|
Karvezide makes me go frequently to the bathroom
|Fri, 08 Jul 2011|
Although Karvezide controlled my hypertension, it leaves me with dry mouth and I find it difficult to sleep well during the nights, so my doctor switched me back to Karvea. After switching for 2 days, I already notice the increase in my blood pressure, but so far I am sleeping well now.
|Tue, 08 Feb 2011|
i have a very itchy rash evrtywhere only since the dr increased the strength
|Sat, 21 May 2011|
I have developed an itchy red rash on my face over the last two years for which I have not been able to find a cause. I now think it may be from taking calcium and vitamin D combination tablets for Osteoporosis together with my Karvazide medication.
|Thu, 11 Feb 2010|
|Tue, 09 Mar 2010|
I've been experiencing about KARVEZIDE regardin hypertension with the treatement of this medicaton about 4 years . I've beecircn feeling good stuff once i've tested high blood pressure . It was normally 140 . and my family doctor said still high .
|Tue, 20 Mar 2012|
ive been taken kavezide 150/12.5 for 3month and i notice that ive been constipated.
|Sun, 21 Aug 2011|
Extreme dizziness, fatigue, and weakness of muscles - Karvezide 300/25 is perhaps too strong for me as I have no problems as yet on the lesser dose 300/12.5.
|Sat, 03 Dec 2011|
I had taken Karvea 300 for three years before it became ineffective and my blood pressure started to rise.My general practitioner prescribed Karvezide 300/12.5 and after a short while I recorded normal blood pressure.